# SDR USAA920081611

- Difficulty date: August 25, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 55,556 hours, 37,110 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353502
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C18 MAJOR REPAIR NR 6124320 CRACKED STRINGER CLIP AT BS 460 S16R.  REPLACED STRINGER CLIP AT BS 460, S16R IAW B737 SRM 51-40-02-OG.
